# SDR GTIA2021070835861

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 4,240 hours, 1,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT ODOR FUMES SMELLED FROM FL220 TO 12000FT ODOR WENT AWAY BELOW 12000 ISLOLATED PACK 1 AT GATE WITH APU ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIV--
